# SDR UHLA2015020400129

- Difficulty date: February 4, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,714 hours, 17,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD FINGER DOUBLER FWD CARGO. R & R DOUBLER.
